thats happened to me before.
im not on imuran so i dont know if that is it or not.
my guess would be that its a mix of everything.
meds, UC, taper, just feeling sick in general, loss of blood (if applicable), eating changes, dehydration....
could be a whole heap of things separate or together that just make you feel crap.
i have had bad sweats at night and its winter time here. freezing.
i think that is the pred.
sorry im not much more specific help, but i reckon its the whole lot coming down on you and affecting your body.
steph - 33 - female - gold coast australia - UC since 2000
was in remission until i quit smoking 5 weeks ago o.O now im flaring like a solar flare!
waiting for blood test to see if i can start imuran
mesalazine granules 3g x1 a day (much nicer than a million tablets a day)
just finished 3 months of prednisolone (worked) and now back on 40mg a day (ick)
quercertin tablets, tumeric capsules, vitamin d3, enteric coated fish oil
pre-conception vitamins and minerals (cuz we trying to make a baby)
oxycontin for pain every 4 hours. plastic bags in the loo from the involuntary puking.
i still eat what i want, when i want, if i feel like eating at all ... diet doesn't affect my UC.